Functiones et Approximatio Commentarii Mathematici

A short remark on consecutive coincidences of a certain multiplicative function

Winfried Kohnen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study integral solutions $n$ of the equation $A(n+k)=A(n)$, where $A$ is a certain multiplicative function related to Jordan's totient function.

Article information

Source
Funct. Approx. Comment. Math., Volume 58, Number 1 (2018), 117-120.

Dates
First available in Project Euclid: 5 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.facm/1493949629

Digital Object Identifier
doi:10.7169/facm/1659

Mathematical Reviews number (MathSciNet)
MR3780038

Zentralblatt MATH identifier
06924920

Subjects
Primary: 11A05: Multiplicative structure; Euclidean algorithm; greatest common divisors
Secondary: 11A25: Arithmetic functions; related numbers; inversion formulas

Keywords
multiplicative function Jordan's totient function

Citation

Kohnen, Winfried. A short remark on consecutive coincidences of a certain multiplicative function. Funct. Approx. Comment. Math. 58 (2018), no. 1, 117--120. doi:10.7169/facm/1659. https://projecteuclid.org/euclid.facm/1493949629


Export citation

References

  • D. Andrica and M. Piticari, On some extensions of Jordan's arithmetical functions, Acta universitatis Apulensis (7) (2004).
  • T.M. Apostol, Introduction to Analytic Number Theory, Undergrade texts in Mathematics, Springer 1976.
  • J. Bayless and T. Klyve, Reciprocal sums as a knowledge metric: Theory, computation, and perfect numbers, Amer. Math. Monthly 120(9) (2013), 822–831.
  • J. Bayless and P. Kinlaw, Consecutive coincidences of Euler's function, Int. J. Number Theory 12 (2016), no. 4, 1011–1026.
  • S.W. Graham, J.J. Holt and C. Pomerance, On the solutions to $\phi(n)=\break\phi(n+k)$, in: Number Theory in Progress, vol. 2 (Zakopane-Koscielisko, 1997), de Gruyter 1999, pp. 867–882.